Publications (12) Publications in which a researcher has participated

2017

  1. Derived equivalences and Kodaira fibers

    Journal of Geometry and Physics, Vol. 122, pp. 69-79

  2. Derived equivalences of Abelian varieties and symplectic isomorphisms

    Journal of Geometry and Physics, Vol. 122, pp. 92-102

  3. Fully faithfulness criteria for quasi-projective schemes

    Collectanea mathematica, Vol. 68, Fasc. 2, pp. 219-227

2014

  1. Fourier-Mukai partners of singular genus one curves

    Journal of Geometry and Physics, Vol. 83, pp. 36-42

2013

  1. Relative fourier-mukai transforms for weierstraβ fibrations, abelian schemes and Fano fibrations

    Mathematical Proceedings of the Cambridge Philosophical Society, Vol. 155, Núm. 1, pp. 129-153

2010

  1. Reflexiones en torno a una experiencia de Evaluación Continua en el EEES

    Docencia e Investigación: revista de la Escuela Universitaria de Magisterio de Toledo, Año 35, Núm. 20, pp. 11-32

2009

  1. Moduli spaces of semistable sheaves on singular genus 1 curves

    International Mathematics Research Notices, pp. 4428-4462

  2. Relative integral functors for singular fibrations and singular partners

    Journal of the European Mathematical Society, Vol. 11, Núm. 3, pp. 597-625

2008

  1. A characterization of Jacobians by the existence of Picard bundles

    Le Mathematiche, Vol. LXIII, Fasc. 1, pp. 167-179

2007

  1. Fourier-Mukai transforms for Gorenstein schemes

    Advances in Mathematics, Vol. 211, Núm. 2, pp. 594-620

2006

  1. Relative Jacobians of elliptic fibrations with reducible fibers

    Journal of Geometry and Physics, Vol. 56, Núm. 3, pp. 375-385

2005

  1. Simpson Jacobians of reducible curves

    Journal fur die Reine und Angewandte Mathematik, pp. 1-39